CaltechAUTHORS
  A Caltech Library Service

Computing Three-Dimensional Incompressible Flows with Vortex Elements

Leonard, A. (1985) Computing Three-Dimensional Incompressible Flows with Vortex Elements. Annual Review of Fluid Mechanics, 17 . pp. 523-559. ISSN 0066-4189. http://resolver.caltech.edu/CaltechAUTHORS:20120629-092755487

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120629-092755487

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1146/annurev.fl.17.010185.002515DOIUNSPECIFIED
http://www.annualreviews.org/doi/abs/10.1146/annurev.fl.17.010185.002515PublisherUNSPECIFIED
Additional Information:© 1985 Annual Reviews. The US Government has the right to retain a nonexclusive royalty-free license in and to any copyright covering this paper. The author would like to thank E. Dimotakis and R. S. Rogallo for many helpful comments on a draft of this paper. Linda Malaby’s assistance in preparing the manuscript is gratefully acknowledged
Record Number:CaltechAUTHORS:20120629-092755487
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120629-092755487
Official Citation:Computing Three-Dimensional Incompressible Flows with Vortex Elements A Leonard Vol. 17: 523–559
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32192
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:02 Jul 2012 15:25
Last Modified:02 Jul 2012 15:25

Repository Staff Only: item control page